# SDR DHL2004755006

- Difficulty date: March 16, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT NOTED SMOKE IN COCKPIT.  EXECUTED SMOKE SOURCE IDENTIFICATION CHECKLIST AND SMOKE APPEARED TO CEASE. RETURNED TO BLOCKS. FOUND APU PNEUMATIC SYSTEM TO BE THE CAUSE OF THE FOUL ODOR IN THE COCKPIT.  DEFERRED APU PER MEL 49-1. ASSIGNED DMI 16049 PLACARD INSTALLED.   REF. DMI NR 16049 ON TAXI OUT NOTED SMOKE IN COCKPIT,  EXECUTED SMOKE SOURCE IDENTIFICATION CHECKLIST AND SMOKE APPEARED TO CEASE. RETURNED TO BLOCKS. CLEANED WATER SEPARATOR COALESCER BAGS IAW M/M 21-55-51. AIR CONDITIONING SYSTEM OPS CHECKED NORMAL. DMI NR 16049 CLEARED. PLACARD REMOVED.
